Publication
Title
Giant magnetoresistance in a two-dimensional electron gas modulated by magnetic barriers
Author
Abstract
Language
English
Source (journal)
Journal of physics : condensed matter. - London
Publication
London : 2004
ISSN
0953-8984
Volume/pages
16:46(2004), p. 8275-8283
ISI
000225706000017
Full text (Publisher's DOI)
Full text (publisher's version - intranet only)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 03.01.2013
Last edited 28.07.2018
To cite this reference